# SDR DALA2016122110050

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 55,782 hours, 20,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Exposed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ROPE EXPOSED. :  REATTACHED LANYARD AND SECURED IAW AMM 52-11.
